Alert archive / Texas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 193, NWS Austin/San Antonio, TX

May 13, 2023Atascosa County, Bexar County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 13, 2023, 1:32 AM CDT for Atascosa County, Bexar County, Wilson County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 13, 2023, 1:32 AM CDT (06:32 UTC)
Expired
May 13, 2023, 2:02 AM CDT
In force
30 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Atascosa County, TX, Bexar County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 68 km from the middle of the area, began a volume at 06:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 7:53 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 6.5 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2023-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3404 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2023-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3404 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-53 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 12:34 AM CDT, 58 minutes earlier.

Area forecast discussion, May 13, 12:34 AM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1234 AM CDT Sat May 13 2023

...New UPDATE, AVIATION...

.UPDATE...
Issued at 1234 AM CDT Sat May 13 2023

A line of SHRA/TSRA approaching the I-35 corridor will continue to
progress to the east while slowing down overnight into the morning
hours. Have raised POPs across eastern areas accordingly. Showers and
thunderstorms are redeveloping across the Rio Grande and Winter
Garden areas and have maintained high POPs there going into the
morning hours. Strong to severe storms and heavy rains causing
flooding are expected.

&&

.SHORT TERM...
(Tonight through Saturday night)
Issued at 232 PM CDT Fri May 12 2023

Key points:

-Rounds of moderate to heavy rains expected to begin later this
afternoon and continue into next week.

-A Flood Watch has been issued beginning this evening and continuing
through Saturday, and may be extended beyond Saturday.

-3 to 6 inches of rain are expected over many areas with isolated
totals of up to 10 inches possible.

-Be sure to have multiple ways to receive flood and severe weather-
related warnings.

Discussion:

A mid level low is moving from northern Mexico into the Big Bend
region of Texas this afternoon. Thunderstorms have developed over
the higher terrain in Mexico and so far movement has been a bit
somewhat erratic. This mid-level system will move slowly toward the
northeast during this period and bring convection into South Central
Texas.

The morning sounding at DRT showed around 4000 j/kg of CAPE and PW
of 1.50 inches. However, the deep layer shear is only around 15 kts.
Even with this low shear with that much CAPE there is a chance for
strong to severe storms this afternoon and evening. Mid-level lapse
are also quite steep and the most likely severe threat will be for
large hail with damaging wind gusts also likely. A Severe
Thunderstorm Watch is now in effect for the Rio Grande Plains until
10 PM.

The PW values are forecast to increase this evening to near the 90th
percentile of the climatological database. This suggests that
locally heavy rain is possible with storms. The weak deep layer flow
also suggests slow storm movement. This combination will mean a
chance for excessive rainfall from slow moving heavy rain producing
storms. We have continued the Flood Watch through Saturday afternoon
and early evening. This system will propagate across our CWA tonight
and Saturday. At this time our best timing is for storms to start
around sunset over the Rio Grande region, reaching the San Antonio
area between 9PM and midnight, and the Austin area between midnight
and 3AM. Showers and storms will continue Saturday and Saturday
night as the mid-level low continues to spin slowly across Texas.
The heaviest rainfall will shift to the area east of I-35/I-37
during the day Saturday. Saturday night the low level flow will turn
more easterly and PW will decrease slightly and there be less chance
for locally heavy rain. Rainfall totals across the CWA will be 3-6
inches with local amounts up to 10 inches.

&&

.LONG TERM...
(Sunday through Friday)
Issued at 232 PM CDT Fri May 12 2023

A broad area of low pressure located from the intermountain region
southward into northern Mexico and a subtropical ridge over the Gulf
of Mexico will remain in place as we head into late this weekend and
early next week. This broad, upper low along with the possibility of
a weak frontal boundary dropping southward will provide a good
pattern for additional showers and thunderstorms. While there is
uncertainty regarding the southward progression of the frontal
boundary, confidence remain good for additional rounds of showers and
thunderstorms across south central Texas. The latest trend in the
model data tends to favor most of south central Texas with high rain
chances on Sunday. As we head into Monday, our western areas
including the Rio Grande plains, southern Edwards Plateau and into
the Hill Country and I-35 corridor near San Antonio remain favored
for additional showers and storms, with lower rain chances farther
east through the remainder of the region.

For the mid-week period, the subtropical ridge axis to our east
begins to break down, allowing for a weak upper trough axis to move
through the region. We will keep additional rain chances in the
forecast, but rain chances will ease a bit as shower and thunderstorm
activity trends down to scattered coverage. For Thursday and Friday,
an upper low tries to deepen over the Baja Peninsula. Our region will
see a return of active southwest flow aloft. Additional rain chances
will continue across the region, but we will keep them on the low
side and primarily favored during the peak heating hours.

High Temperatures on Sunday and Monday will remain in the mid 70s to
lower 80s due to expected cloud cover and rain chances. A gradual
warming trend will then take over through the remainder of the
period, with highs warming into the lower 80s to near 90. Overnight
lows through the period will remain in the lower 60s to lower 70s.

&&

.AVIATION...
(06Z TAFS)
Issued at 1234 AM CDT Sat May 13 2023

A line of SHRA/TSRA approaching the I-35 corridor will impact those
sites over the next few hours. Wind gusts to 40 KTs are possible at
KSAT/KSSF. Models are still having a hard time depicting conditions
after this initial line of storms, so continued the trend of shower
chances for Saturday into Saturday night. However, some breaks in
precipitation are likely. The showers and thunderstorms will play
havoc with flying categories. Areas of MVFR conditions with pockets
of LIFR/IFR conditions are possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              68  81  68  83 /  70  80  30  40
Austin Bergstrom Intl Airport  66  81  67  82 /  70  80  30  40
New Braunfels Muni Airport     67  81  67  82 /  70  80  40  50
Burnet Muni Airport            66  79  66  80 /  70  80  40  50
Del Rio Intl Airport           68  81  68  83 /  80  70  70  80
Georgetown Muni Airport        66  80  66  82 /  70  80  30  40
Hondo Muni Airport             66  79  66  79 /  80  80  60  70
San Marcos Muni Airport        66  81  66  82 /  70  80  40  50
La Grange - Fayette Regional   70  81  69  82 /  50  70  20  40
San Antonio Intl Airport       67  79  68  80 /  80  80  50  60
Stinson Muni Airport           68  80  69  81 /  80  80  50  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for Atascosa-Bandera-Bastrop-Bexar-
Blanco-Burnet-Caldwell-Comal-De Witt-Dimmit-Edwards-Fayette-Frio-
Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-Kinney-Lavaca-
Lee-Llano-Maverick-Medina-Real-Travis-Uvalde-Val Verde-Williamson-
Wilson-Zavala.

&&

Short-Term...04
Long-Term...04
Aviation...04
Hazardous weather outlook, May 12, 3:21 AM CDT, 22 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
321 AM CDT Fri May 12 2023

TXZ171>173-183>194-202>209-217>225-228-130830-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
321 AM CDT Fri May 12 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Confidence continues to increase for periods of widespread heavy
rainfall and flooding beginning tonight across South Central
Texas. There is a level 2 to 3 out of 4 risk of excessive
rainfall leading to flooding.

A Flood Watch is in effect beginning this evening across all of
South Central Texas. This is an evolving forecast. So, be sure to
check the forecast frequently for updates.

Now is the time to plan for possible high impact flooding
beginning tonight. Flash flooding could be especially dangerous
tonight when it is more difficult to recognize at night.

There is also a level 1 to 2 out of 5 risk for severe storms
across most of the area late this afternoon through tonight. Large
hail and damaging wind gusts are the main severe weather threats,
however, cannot rule out a tornado or two.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Confidence continues to increase for periods of widespread heavy
rainfall and flooding Saturday through Sunday, and possibly into
next week. Confidence is moderate to high that widespread rainfall
totals of 3 to 6 inches will occur this weekend, favoring areas
from the Rio Grande to along the I-35 corridor to near the Coastal
Plains. Locally higher amounts around 10+ inches are possible,
though very difficult to pinpoint where, at this time. There is a
level 2 to 3 out of 4 risk of excessive rainfall leading to
flooding on Saturday and 1 to 2 out of 4 risk Sunday through
Tuesday.

A Flood Watch is in effect beginning this evening and continuing
through Saturday across all of South Central Texas. It is possible
that it may be extended beyond Saturday. This is an evolving
forecast. So, be sure to check the forecast frequently for
updates.

Now is the time to plan for possible high-impact flooding this
weekend. Flash flooding could be especially dangerous at night
when it is more difficult to recognize. Rises are expected on
area rivers, some into moderate to major flood categories.

There is also a level 1 to 2 out of 5 risk for severe storms
across most of the area on Saturday, with large hail and damaging
wind gusts the main severe weather concerns.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 12, 11:29 PM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1129 PM CDT Fri May 12 2023

TXZ218-228-130530-
Dimmit TX-Zavala TX-
1129 PM CDT Fri May 12 2023

...Strong thunderstorms will impact portions of Dimmit and Zavala
Counties through 1230 AM CDT...

At 1129 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northwest of Cometa to near Carrizo
Springs to near Chupadera Ranch Airport. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Crystal City, Carrizo Springs, Big Wells, Batesville, Asherton, Chula
Vista-River Spur, Las Colonias, Winter Haven, Cometa, Brundage,
Chaparral Wildlife Management Area, Light, Carrizo Hill, Loma Vista,
Gilson Groves, Catarina and Las Vegas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

&&

LAT...LON 2820 10011 2831 10011 2855 10008 2869 10012
      2879 10011 2901 9962 2874 9941 2864 9941
      2864 9939 2821 9940
TIME...MOT...LOC 0429Z 249DEG 31KT 2873 10019 2851 9995 2816 10009

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

BRADY
Special weather statement, May 13, 12:26 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1226 AM CDT Sat May 13 2023

TXZ172-173-130615-
Williamson TX-Burnet TX-
1226 AM CDT Sat May 13 2023

...A strong thunderstorm will impact portions of northwestern
Williamson and northeastern Burnet Counties through 115 AM CDT...

At 1226 AM CDT, Doppler radar was tracking a strong thunderstorm over
Mahomet, or 8 miles northeast of Bertram, moving north at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bertram, Joppa, Mahomet, Watson, Andice and Briggs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3103 9790 3093 9784 3072 9785 3073 9806
      3103 9813
TIME...MOT...LOC 0526Z 175DEG 32KT 3084 9797

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BRADY
Local storm report, May 13, 12:36 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1236 AM CDT SAT MAY 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     TSTM WND GST     HONDO                   29.35N 99.14W
05/13/2023  E55 MPH          MEDINA             TX   STORM CHASER

            STORM CHASER REPORTS WINDS GUSTING TO 55 MPH
            IN HONDO.

&&

AQ
Special weather statement, May 13, 1:00 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
100 AM CDT Sat May 13 2023

TXZ219-220-130645-
Frio TX-Atascosa TX-
100 AM CDT Sat May 13 2023

...Strong thunderstorms will impact portions of northeastern Frio and
Atascosa Counties through 145 AM CDT...

At 100 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bigfoot to near Cross. Movement was north
at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pleasanton, Jourdanton, Poteet, Charlotte, Christine, Campbellton,
Moore, Goldfinch, Leming, Schattel, Bigfoot, Iuka, Graytown, Kyote,
Fashing, Davis, Coughran, Dobrowolski, Amphion and Espey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

&&

LAT...LON 2864 9834 2864 9880 2865 9880 2881 9894
      2909 9900 2909 9881 2910 9880 2912 9842
      2879 9810 2862 9833
TIME...MOT...LOC 0600Z 200DEG 20KT 2903 9879 2856 9848

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

BRADY
Special weather statement, May 13, 1:11 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
111 AM CDT Sat May 13 2023

TXZ205>207-220-221-130715-
Guadalupe TX-Comal TX-Bexar TX-Atascosa TX-Wilson TX-
111 AM CDT Sat May 13 2023

...Strong thunderstorms will impact portions of western Guadalupe,
northwestern Atascosa, northwestern Wilson, Bexar and Comal Counties
through 215 AM CDT...

At 111 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Bergheim to 6 miles north of Poteet. Movement
was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal City,
Live Oak, Selma, Floresville, Poth, Stinson Municipal Airport, San
Antonio Int Airport, Randolph AFB, Canyon Lake, Leon Valley, Helotes,
Fair Oaks Ranch, Kirby, Alamo Heights and Windcrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.

&&

LAT...LON 2911 9840 2911 9880 2973 9873 2973 9871
      2974 9870 2974 9866 2975 9865 2975 9864
      2986 9851 2986 9804 2976 9800 2901 9802
TIME...MOT...LOC 0611Z 273DEG 24KT 2981 9857 2912 9861

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

BRADY
Local storm report, May 13, 1:13 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
113 AM CDT SAT MAY 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 AM     HAIL             FAIR OAKS RANCH         29.74N 98.64W
05/13/2023  E0.50 INCH       BEXAR              TX   PUBLIC

            REPORT FROM MPING HALF-INCH 0.50 IN.

&&

MB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:11 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXDimmit, Kinney, Maverick, Uvalde, Zavala64 min
May 12, 7:30 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXEdwards, Kinney, Real, Uvalde60 min
May 12, 7:34 PM CDTSevere Thunderstorm WarningEWXEdwards, Real, Val Verde56 min
May 12, 7:39 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXKinney, Maverick36 min
May 12, 7:48 PM CDTAreal Flood AdvisoryEWXKinney, Maverick, Val Verde3 hr
May 12, 7:49 PM CDTAreal Flood AdvisoryEWXDimmit, Maverick3 hr
May 12, 8:10 PM CDTTornado WarningEWXDimmit, Maverick, Zavala35 min
May 12, 8:17 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBandera, Edwards, Kerr, Kinney, Real, Uvalde58 min
May 12, 8:27 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala63 min
May 12, 8:40 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real50 min
May 12, 8:59 PM CDTSpecial Weather StatementEWXMaverick46 min
May 12, 9:07 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Medina, Real, Uvalde, Zavala30 min
May 12, 9:10 PM CDTSpecial Weather StatementEWXMaverick50 min
May 12, 9:24 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala66 min
May 12, 9:42 PM CDTFlash Flood Warning Considerable damage threatEWXDimmit, Maverick, Zavala4 hr
May 12, 9:56 PM CDTSpecial Weather StatementEWXGillespie49 min
May 12, 9:58 PM CDTSpecial Weather StatementEWXZavala17 min
May 12, 10:02 PM CDTSpecial Weather StatementEWXBandera, Kerr43 min
May 12, 10:15 PM CDTSevere Thunderstorm WarningEWXAtascosa, Dimmit, Frio, Medina, Uvalde, Zavala60 min
May 12, 10:24 PM CDTAreal Flood AdvisoryEWXDimmit, Zavala4 hr
May 12, 10:29 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala50 min
May 12, 10:39 PM CDTSpecial Weather StatementEWXUvalde51 min
May 12, 10:43 PM CDTSpecial Weather StatementEWXBandera62 min
May 12, 10:51 PM CDTAreal Flood AdvisoryEWXBandera, Kerr3 hr
May 12, 10:54 PM CDTSpecial Weather StatementEWXGillespie, Llano66 min
May 12, 11:05 PM CDTAreal Flood AdvisoryEWXGillespie, Llano3 hr
May 12, 11:08 PM CDTSpecial Weather StatementEWXMedina52 min
May 12, 11:13 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Frio, Kerr, Medina, Uvalde62 min
May 12, 11:24 PM CDTAreal Flood AdvisoryEWXBandera, Medina, Uvalde3 hr
May 12, 11:29 PM CDTSpecial Weather StatementEWXDimmit, Zavala61 min
May 13, 12:05 AM CDTFlash Flood Warning Considerable damage threatEWXDimmit, Uvalde, Zavala3 hr
May 13, 12:13 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bandera, Bexar, Comal, Guadalupe, Kendall and 2 more62 min
May 13, 12:17 AM CDTAreal Flood AdvisoryEWXAtascosa, Bandera, Bexar, Kendall, Medina4 hr
May 13, 12:26 AM CDTSpecial Weather StatementEWXBurnet49 min
May 13, 12:34 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Kendall, Llano, Travis3 hr
May 13, 1:00 AM CDTSpecial Weather StatementEWXAtascosa45 min
May 13, 1:10 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Blanco, Comal, Guadalupe, Karnes and 2 more4 hr
May 13, 1:11 AM CDTSpecial Weather StatementEWXBexar, Comal, Wilson64 min
May 13, 1:27 AM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Zavala3 hr
May 13, 1:55 AM CDTAreal Flood AdvisoryEWXBlanco, Hays, Travis, Williamson3 hr
May 13, 2:05 AM CDTFlash Flood Warning Considerable damage threatEWXBexar4 hr
May 13, 2:16 AM CDTSpecial Weather StatementEWXComal, Guadalupe44 min
May 13, 2:18 AM CDTSpecial Weather StatementEWXAtascosa42 min
May 13, 2:29 AM CDTSpecial Weather StatementEWXCaldwell46 min
May 13, 2:39 AM CDTSpecial Weather StatementEWXTravis51 min
May 13, 3:01 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 4 more5 hr
May 13, 3:25 AM CDTAreal Flood AdvisoryEWXKinney4 hr
May 13, 4:25 AM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee4 hr
May 13, 4:41 AM CDTSpecial Weather StatementEWXFayette34 min
May 13, 4:57 AM CDTFlash Flood Warning Considerable damage threatEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 3 more6 hr
May 13, 5:52 AM CDTAreal Flood AdvisoryEWXBexar5 hr
May 13, 6:10 AM CDTRiver Flood WarningEWXGoliad, Karnes56 hr
May 13, 6:18 AM CDTAreal Flood AdvisoryEWXLavaca5 hr
May 13, 6:47 AM CDTSpecial Weather StatementEWXComal13 min
May 13, 6:53 AM CDTSpecial Weather StatementEWXAtascosa22 min
May 13, 7:42 AM CDTFlash Flood Warning Considerable damage threatEWXDeWitt, Lavaca3 hr
May 13, 8:24 AM CDTRiver Flood WarningEWXDeWitt3 days
May 13, 8:24 AM CDTRiver Flood WarningEWXDeWitt4 days
May 13, 8:40 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more7 hr
May 13, 8:42 AM CDTRiver Flood WarningEWXBexar, Wilson17 hr
May 13, 8:42 AM CDTRiver Flood WarningEWXBexar43 hr
May 13, 8:42 AM CDTRiver Flood WarningEWXKarnes13 hr
May 13, 8:42 AM CDTRiver Flood WarningEWXKarnes, Wilson30 hr
May 13, 10:17 AM CDTSpecial Weather StatementEWXGuadalupe58 min
May 13, 10:48 AM CDTFlash Flood Warning Considerable damage threatEWXDeWitt, Gonzales, Karnes, Lavaca5 hr
May 13, 11:18 AM CDTSpecial Weather StatementEWXCaldwell, DeWitt, Gonzales, Guadalupe, Hays57 min
May 13, 12:19 PM CDTSpecial Weather StatementEWXGonzales56 min
May 13, 12:40 PM CDTAreal Flood AdvisoryEWXEdwards, Real2 hr
May 13, 3:42 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Karnes, Lavaca2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.